# SDR IPXA09M57625

- Difficulty date: September 28, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E BEADED SKIN CRACKED IN 3 AREAS, JUST OTBD OF NR 10 SLAT TRACK (BOTH SIDES OF RIB).  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER MD-11 SRM 57-40-02 FIG 203 REPAIR 9.
